# SDR MALA040924

- Difficulty date: December 9, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,698 hours, 20,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, CENTER AISLE SEAT TRACK FLANGE AT BL 0 IS CORRODED.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53060.  REFER TO EAMS WO 211207, TASK 1524.  AIRCRAFT RETURNED TO SERVICE 12/17/04.
